# SDR QXEA200400226

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,662 hours, 15,280 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853512
- Part serial: 1940
- Condition: Defective
- Location: Weather Radar
- Part time: 6,176 hours, 9,029 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2195 DURING APPROACH, AN ELECTRICAL SMELL WAS NOTICED.  WHEN ENGINES WERE SHUT DOWN, THE WEATHER RADAR WAS EMITTING A SIZZLING NOISE.  REMOVED AND REPLACED RADAR INDICATION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
